# SDR HALA20250521144

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 45,379 hours, 7,178 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL TRIM TANK ISOL VALVE FAIL UNKNOWN. BITE TEST FAULTER 702QN (TRIM TANK ISO). REMOVED AND REPLACED TRIM TANK ISOL VALVE SMA PER AMM 28-27-52. BITE/OPS TEST GOOD
